Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 709386, 21 pages
http://dx.doi.org/10.1155/2009/709386
Research Article

On Sequences of Numbers and Polynomials Defined by Linear Recurrence Relations of Order 2

1Department of Mathematics and Computer Science, Illinois Wesleyan University, Bloomington, IL 61702, USA
2Department of Mathematical Sciences, University of Nevada Las Vegas, Las Vegas, NV 89154, USA

Received 7 July 2009; Accepted 14 September 2009

Academic Editor: Misha Rudnev

Copyright © 2009 Tian-Xiao He and Peter J.-S. Shiue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Tian-Xiao He, Peter J.-S. Shiue, and Tsui-Wei Weng, “Sequences of Numbers Meet the Generalized Gegenbauer-Humbert Polynomials,” ISRN Discrete Mathematics, vol. 2011, pp. 1–16, 2011. View at Publisher · View at Google Scholar
  • Weiping Wang, and Hui Wang, “Some results on convolved (p, q)-Fibonacci polynomials,” Integral Transforms And Special Functions, vol. 26, no. 5, pp. 340–356, 2015. View at Publisher · View at Google Scholar
  • Tian-Xiao He, and Louis W. Shapiro, “Row sums and alternating sums of Riordan arrays,” Linear Algebra and its Applications, vol. 507, pp. 77–95, 2016. View at Publisher · View at Google Scholar
  • Weiping Wang, and Hui Wang, “Generalized Humbert polynomials via generalized Fibonacci polynomials,” Applied Mathematics and Computation, vol. 307, pp. 204–216, 2017. View at Publisher · View at Google Scholar